Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

What causes fluttering in right rib?

In recent months I have had on and off random fluttering by my right rib under my breast. It would happen here and there and be gone. For the last two days has been constant. The last two meals I ve eaten have not digested at all. I burp.many many hours later and some will come up with the burp. I have severe diarrhea now with it and I feel very nauseated. Should I be concerned and go to the hospital? I had my gallbladder removed almost a year ago
Asked On : Sat, 5 Apr 2014
Answers:  1 Views:  366
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
HI
Thank for asking to HCM
I really appreciate your concern, looking to the history given here I could say that the feeling that you stated here could be nonspecific twitching of muscle and this is very common phenomenon noted and nothing to worry about this the symptoms would go away soon, take care and have a nice day.
Answered: Fri, 6 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor